The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (869 KB) | Metadata | Table of Contents | ZAA summary
Volume 1, Issue 4, 1982, pp. 15–24
DOI: 10.4171/ZAA/24

Published online: 1982-08-31

Starke Dualität bei verallgemeinerten Steuerproblemen

Sabine Pickenhain[1]

(1) Brandenburgische Technische Universität Cottbus, Germany

In this paper a generalized parametric variational problem with restrictions on the state domain and the control is considered and its dual problem constructed. Under weak assumptions, strong duality is shown between the primary and the dual problem.

No keywords available for this article.

Pickenhain Sabine: Starke Dualität bei verallgemeinerten Steuerproblemen. Z. Anal. Anwend. 1 (1982), 15-24. doi: 10.4171/ZAA/24